# SDR 06FDEA1304

- Difficulty date: April 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1159
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND CENTER WING, FRONT SPAR, PRESSURE BULKHEAD, STA 1159, X = -10, Z = -75: CRACK 7 INCH LONG.  PERFORMED STRIP PAINT AREA, PERFORMED STOP DRILL 5/16'' DIA HOLE AT BOTH ENDS OF CRACK, NDI CHECK IAW CMM 20-20-03, NO MORE CRACKS FOUND.  INSTALLED TITANIUM DOUBLER FROM X = -17 TO X = 5.54 AS PER  SRM 53-40-00 FIG 17 VOL I.
